Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Some Relations between Kekule Structure and Morgan-Voyce Polynomials

İnci Gültekin, Bunyamin Sahin

IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY Cilt 8 · Sayı 2 · ss. 221–229 · 01.12.2017
DOI ile aç

Özet

In this paper, Kekule structures of benzenoid chains are considered. It has been shown that the coefficients of a B-n (x) Morgan Voyce polynomial equal to the number of k-matchings (m(G, k)) of a path graph which has N = 2n + 1 points. Furtermore, two relations are obtained between regularly zig zag non-branched catacondensed benzenoid chains and Morgan Voyce polynomials and between regularly zig zag non branched catacondensed benzenoid chains and their corresponding caterpillar trees. (C) 2017 University of Kashan Press. All rights reserved

Anahtar kelimeler

HOSOYA INDEX Kekule structure Morgan-Voyce polynomials Caterpillar trees

Atıf için künye

Gültekin, İ., & Sahin, B. (2017). Some Relations between Kekule Structure and Morgan-Voyce Polynomials. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, 8(2), 221–229. https://doi.org/10.22052/ijmc.2017.49481.1177

BibTeX
@article{gultekin2017-73489,
  author = {Gültekin, İnci and Sahin, Bunyamin},
  title = {Some Relations between Kekule Structure and Morgan-Voyce Polynomials},
  journal = {IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY},
  year = {2017},
  volume = {8},
  number = {2},
  pages = {221--229},
  issn = {2228-6489},
  doi = {10.22052/ijmc.2017.49481.1177},
  url = {https://akademik.atauni.edu.tr/yayinlar/73489-some-relations-between-kekule-structure-and-morgan-voyce-polynomials}
}